BibTeX record journals/focm/BurgisserL07

download as .bib file

@article{DBLP:journals/focm/BurgisserL07,
  author    = {Peter B{\"{u}}rgisser and
               Martin Lotz},
  title     = {The Complexity of Computing the Hilbert Polynomial of Smooth Equidimensional
               Complex Projective Varieties},
  journal   = {Foundations of Computational Mathematics},
  volume    = {7},
  number    = {1},
  pages     = {59--86},
  year      = {2007},
  url       = {https://doi.org/10.1007/s10208-005-0175-0},
  doi       = {10.1007/s10208-005-0175-0},
  timestamp = {Thu, 18 May 2017 09:50:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/focm/BurgisserL07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier